| Catalog Number |
5290601200 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the device overheated.Patient involvement, adverse consequences, surgical delay, and medical intervention have not yet been reported.
Additional Manufacturer Narrative
Updated information: b5 corrected information: d9, h3 h3 other text : device not returned.
Event or Problem Description
The customer reported that the device overheated during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.